Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Subregular representations of $\mathfrak {sl}_n$ and simple singularities of type $A_{n-1}$. II
HTML articles powered by AMS MathViewer

by Iain Gordon and Dmitriy Rumynin
Represent. Theory 8 (2004), 328-345
Published electronically: July 20, 2004


The aim of this paper is to show that the structures on $K$-theory used to formulate Lusztig’s conjecture for subregular nilpotent $\mathfrak {sl}_n$-representations are, in fact, natural in the McKay correspondence. The main result is a categorification of these structures. The no-cycle algebra plays the special role of a bridge between complex geometry and representation theory in positive characteristic.
Similar Articles
Bibliographic Information
  • Iain Gordon
  • Affiliation: Department of Mathematics, University of Glasgow, Glasgow, G12 8QW, United Kingdom
  • Email:
  • Dmitriy Rumynin
  • Affiliation: Department of Mathematics, University of Warwick, Coventry, CV4 7AL, United Kingdom
  • Email:
  • Received by editor(s): January 22, 2003
  • Received by editor(s) in revised form: February 12, 2004
  • Published electronically: July 20, 2004
  • Additional Notes: Both authors were visiting and partially supported by MSRI while this research was begun and extend their thanks to that institution. Much of the research for this paper was undertaken while the first author was supported by TMR grant ERB FMRX-CT97-0100 at the University of Bielefeld and Nuffield grant NAL/00625/G
    The second author was partially supported by EPSRC
  • © Copyright 2004 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 8 (2004), 328-345
  • MSC (2000): Primary 17B50; Secondary 14J17, 16S35, 18F25, 20G05
  • DOI:
  • MathSciNet review: 2077485